How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 6277
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I started taking birth control yesterday for the first time,

This answer was rated:

Hello. I started taking birth control yesterday for the first time, as I was told I had to start the pack the day my period started. However, I do not like the way it's affecting me as I feel nauseous and always feel uneasy. I'm still on my period and I want to stop taking them. Will this be bad? (I'm taking the 21-day pack- been prescribed it for 3 months). Thank you x
JA: Are you in any pain? How regular are your periods?
Customer: They happen every month, very regular.
JA: Anything else in your medical history you think the Doctor should know?
Customer: No, not any I could think of. x

Hello! My name is Dr.Ehtisham. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

So you want to stop the pill altogether?

Regards

Customer: replied 4 days ago.
Yes. Is it safe to do tho? I only started the pack yesterday and hate the way it’s making me feel nauseous and sluggish x
Customer: replied 4 days ago.
I’ve only taken two so far out of the 63 x

Thanks for the details Yes you can stop it right away

There is no issue in that

You might experience some irregular bleeding but nothing serious for sure

Please do let me know if you have any other question

 

Regards

Customer: replied 4 days ago.
Okay perfect. How long will the irregular bleeding occur?

May be a few days but not necessarily

You might not experience any abnormal bleeding

Please do let me know if you have any other question

 

Regards

Customer: replied 4 days ago.
So no consequences will occur from just stopping it immediately? If I wish to start again after three months do I just ask for another prescription or different type of contraceptive?
Customer: replied 4 days ago.
Sorry if I’m annoying you with all these questions x

Yes you can have the same or different one

There can be a change in the combination of drugs if this does not suit you

You are welcome

Please do let me know if you have any other question

Regards

Customer: replied 4 days ago.
Do you know why it’s making me feel this way, can I do anything to stop it?

This is a side effect which can be seen with hormonal pills

Nothing to worry you will be fine in a day or so after stopping the pill

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

DR. EHTISHAM and 3 other Medical Specialists are ready to help you
Customer: replied 4 days ago.
Okay thank you so much for your time x